# SDR V0XR2015091000001

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145187
- Aircraft time: 35,171 hours, 33,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 13-14
- Part time: 35,171 hours, 33,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND PIN HOLES IN SKIN AT FR 13-14, STR 16-17R.  REPAIRED CORROSION DAMAGE BY CUTTING THE SKIN BETWEEN FRAME 13-14, STR 16-17R AND INSTALLING A NEW SKIN SECTION AND DOUBLER, TRIPLE IAW ETD2015-145-07011 AND EO EMB145-53-013 R2.  THIS REPAIR IS CONSIDERED TEMPORARY AS IT WILL REQUIRE A DETAILED STRUCTURAL ANALYSIS.  THE VALIDITY OF THE REPAIR IS 12 MONTHS AS OF AUGUST 6/2015 OR UNTIL THE SUBSTANTIATION IS CONCLUDED, WHICHEVER OCCURS FIRST.
